Restless Legs Syndrome

Hello All, I have been taking ropinerole for just over 2 years, and for the last week I have started getting really sharp pins and needles

in my feet and hands, I was just wondering if this could be connected in any way to my R.L.S

And just thought I would share, I had a tattoo done on my right arm on Saturday and every time the needle started I got the exact same R.L.S feeling in my right leg, which was strange :) by the time he had finished I was a restless mess.

9 Replies
oldestnewest

I have taken Ropinirole for the past 7 years and have none of the symptoms described.

Reply

thank you, ffrwdwin, just another strange thing happening to our bodies lol x

Reply

Maybe it is the same thing as with pramipexole, after a few years you have to take lower dose otherwise the drug causes sympthoms?

Reply

Since I started taking the maximum dose (4mg) of Ropinorole I too get some tingling in my legs and feet. It doesn't happen all the time, mostly at night time. Good luck x

Reply

Thank you all for your replies, think I might mention it to my Doctor next time I go x

Reply

Hi can't help with the ropinirole as it only worked for a few months for me. I have the rotigitone patches, not perfect but the best and longest lasting for me. I did have some laser resurfacing on my face just over a year ago and like your tattoo it affected my restless legs very badly. The surgeon said it was something to do with the nerve endings in the skin.

Reply

Thank you Queenybee, I had thought it might be something about nerve endings x

Reply

I have noticed that a sharp prick, as with a needle, can act as a trigger and set it off. There are other triggers too, such a a sciatic pain.

Reply

thanks Altair x

Reply

You may also like...